# SDR SWAA2025012381182

- Difficulty date: December 28, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.960 INCH. APPROX. 2024-766340<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 5 AND STEP 6;[02] PERFORMED REPAIR CAT B LOCATED ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. BTW STAB STA 184.70 RIB TO STAB STA 203.10 RIB AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR CAT B LOCATED ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. BTW STAB STA 184.70 RIB TO STAB STA 203.10 RIB AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 RII ITEM SEE INDIVIDUAL SIGN OFF BELOW
